# SDR A6WA2018042445778

- Difficulty date: April 18, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 34,310 hours, 32,961 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Part number: 60033052145
- Condition: Cracked
- Location: Lru Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LRU DOOR AFT LATCH STRUCTURE IS CRACKED.
